On the possible orders of a basis for a finite cyclic group

Dukes, Peter, Hegarty, Peter and Herke, Sarada (2010) On the possible orders of a basis for a finite cyclic group. Electronic Journal of Combinatorics, 17 1: .

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ377810_OA.pdf Full text (open access) application/pdf 112.30KB 0
Author Dukes, Peter
Hegarty, Peter
Herke, Sarada
Title On the possible orders of a basis for a finite cyclic group
Journal name Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
Publication date 2010-05-01
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 17
Issue 1
Total pages 10
Place of publication Clemson, SC, United States
Publisher Electronic Journal of Combinatorics
Language eng
Keyword Abelian-Groups
Matrices
Exponent
Theorem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 28 Jan 2016, 21:31:48 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)